Czechoslovak Mathematical Journal

Vol. 65, No. 4, 2015 · Contents


Editorial

Samuel Littig, Jürgen Voigt:
Porous medium equation and fast diffusion equation as gradient systems

Qingyi Zeng:
On generalized CS-modules

Cheng Gong, Zhongming Tang:
A note on the multiplier ideals of monomial ideals

Han Zhang, Wenpeng Zhang:
Some new sums related to D. H. Lehmer problem

Amplify Sawkmie, Madan Mohan Singh:
On the tree structure of the power digraphs modulo $n$

Nela Milošević, Zoran Z. Petrović:
Order complex of ideals in a commutative ring with identity

Zengqiang Lin:
$n$-angulated quotient categories induced by mutation pairs

José María Grau, Antonio M. Oller-Marcén, Manuel Rodríguez, Daniel Sadornil:
Fermat test with Gaussian base and Gaussian pseudoprimes

István Blahota, Lars-Erik Persson, Giorgi Tephnadze:
On the Nörlund means of Vilenkin-Fourier series

Reza Nikandish, Babak Miraftab:
A note on infinite $aS$-groups

Leila Parsaei Majd, Ahad Rahimi:
On the structure of sequentially Cohen-Macaulay bigraded modules

Dejun Wu:
Finitistic dimension and restricted injective dimension

Zhiwei Hao:
Atomic decomposition of predictable martingale Hardy space with variable exponents

Ravi P. Agarwal, Alexander Domoshnitsky, Abraham Maghakyan:
On exponential stability of second order delay differential equations

Igor Nikolaev:
$AF$-algebras and topology of mapping tori

Bo Hou, Yanhong Guo:
Hochschild (co)homology of Yoneda algebras of reconstruction algebras of type ${\mathbf{A}}_1$

Zdeněk Dušek:
Singer-Thorpe bases for special Einstein curvature tensors in dimension 4

Ji Liu, Jia-Shan Zheng:
Boundedness in a quasilinear parabolic-parabolic chemotaxis system with nonlinear logistic source

Krzysztof Drachal:
Remarks on the behaviour of higher-order derivations on the gluing of differential spaces


[Contents of Czechoslovak Mathematical Journal]